Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Minimization of additive functionals on a set of permutations

  • 13 Accesses

This is a preview of subscription content, log in to check access.

Literature Cited

  1. 1.

    J. Little, C. Murthy, D. Suini, and C. Carrell, “Algorithm of solution of traveling-salesman problem,” Ékonomika i Matematicheskie Metody,1, No. 1 (1965).

  2. 2.

    V. V. Shkurba et al., Scheduling Problems and Their Methods of Solution [in Russian], Naukova Dumka, Kiev (1966).

Download references

Additional information

Translated from Kibernetika, No. 6, pp. 82–83, November–December, 1972.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Volynskii, É.I. Minimization of additive functionals on a set of permutations. Cybern Syst Anal 8, 963–965 (1972). https://doi.org/10.1007/BF01068521

Download citation


  • Operating System
  • Artificial Intelligence
  • System Theory
  • Additive Functional